MAUDE Adverse Event Report: NEODENT - JJGC S.A. CM TITAMAX EX IMPLANT 3.75X17; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. CM TITAMAX EX IMPLANT 3.75X17; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 109.670
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Tissue Damage (2104)
Date of Event 04/25/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.
 
Event or Problem Description
The clinician reported that 3 months after the dental implant was placed in ada site 4 in the mouth, the implant did not achieve integration in type iii bone.Clinician reports dehiscence, fenestration and poor hygiene.The product will be forwarded to the manufacturer for investigation.There were no reported complications.
 
Additional Manufacturer Narrative
Exemption number: e2015015.(b)(4).After the evaluation was noticed that the item received is different from the item reported.Therefore, the lot number was not considered.
 
Event or Problem Description
The clinician reported that 3 months after the dental implant was placed in ada site 4 in the mouth, the implant did not achieve integration in type iii bone.Clinician reports dehiscence, fenestration and poor hygiene.The product will be forwarded to the manufacturer for investigation.There were no reported complications.(b)(4).

Brand Name
CM TITAMAX EX IMPLANT 3.75X17
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key7830335
Report Number3008261720-2018-03941
Device Sequence Number16437901
Product Code DZE
UDI-Device Identifier07898237569161
UDI-Public07898237569161
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K101945
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 08/29/2018
Report Date (Section F) 07/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/27/2018
Device Catalogue Number109.670
Device Lot Number800106481
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/22/2018
Was the Report Sent to FDA? No
Distributor Facility Aware Date11/08/2018
Device Age4 MO
Event Location Other
Date Report to Manufacturer07/18/2018
Initial Date Received by Manufacturer 07/18/2018
Supplement Date Received by Manufacturer10/22/2018
Initial Report FDA Received Date08/29/2018
Supplement Report FDA Received Date11/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR